A Spectral Problem with an Indefinite Weight for an Elliptic System
MetadataShow full metadata
We establish the completeness and the summability in the sense of Abel-Lidskij of the root vectors of a non-selfadjoint elliptic problem with an indefinite weight matrix and the angular distribution of its eigenvalues.
CitationSango, M. (1997). A spectral problem with an indefinite weight for an elliptic system. Electronic Journal of Differential Equations, 1997(21), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.